A Subclass of Multivalent Janowski Type q-Starlike Functions and Its Consequences




Hu, Qiuxia
Srivastava, H.M.
Ahmad, Bakhtiar
Khan, Nazar
Ghaffar Khan, Muhammad
Khan Mashwani, Wali
Khan, Bilal

Journal Title

Journal ISSN

Volume Title




In this article, by utilizing the theory of quantum (or q-) calculus, we define a new subclass of analytic and multivalent (or p-valent) functions class Ap, where class Ap is invariant (or symmetric) under rotations. The well-known class of Janowski functions are used with the help of the principle of subordination between analytic functions in order to define this subclass of analytic and p-valent functions. This function class generalizes various other subclasses of analytic functions, not only in classical Geometric Function Theory setting, but also some q-analogue of analytic multivalent function classes. We study and investigate some interesting properties such as sufficiency criteria, coefficient bounds, distortion problem, growth theorem, radii of starlikeness and convexity for this newly-defined class. Other properties such as those involving convex combination are also discussed for these functions. In the concluding part of the article, we have finally given the well-demonstrated fact that the results presented in this article can be obtained for the (p,q)-variations, by making some straightforward simplification and will be an inconsequential exercise simply because the additional parameter p is obviously unnecessary.



analytic functions, multivalent (or p-valent) functions, differential subordination, q-derivative (or q-difference) operator


Hu, Q., Srivastava, H. M., Ahmad, B., Khan, N., Ghaffar Khan, M., Khan Mashwani, W., & Khan, B. (2021). A Subclass of Multivalent Janowski Type q-Starlike Functions and Its Consequences. Symmetry, 13(7), 1-14. https://doi.org/10.3390/sym13071275.